# SDR TWAA0017301

- Difficulty date: November 5, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 4,099 hours, 2,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 12 - 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD EMERGENCY EXIT SIDE WALL SIGNS, THE FLOOR EGRESS LIGHTS FROM ROWS 12 TO 22, AND THE CEILING EMERGENCY LIGHTS FROM ROWS 7 THRU 11 WERE INOPERATIVE.  REPLACED THE BATTERIES (P/N 408822-101) FOR THE EMERGENCY EXIT SIGNS, REPLACED THE MODULE (P/N 0105606-003) FOR THE EGRESS LIGHTS, AND THE BATTERIES (P/N 408822-102) FOR THE CEILING LIGHTS.  CHECK-C 7-15-00 JFK.
